A test of Rensch's rule in varanid lizards
Article first published online: 19 MAY 2010
© 2010 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 100, Issue 2, pages 293–306, June 2010
How to Cite
FRÝDLOVÁ, P. and FRYNTA, D. (2010), A test of Rensch's rule in varanid lizards. Biological Journal of the Linnean Society, 100: 293–306. doi: 10.1111/j.1095-8312.2010.01430.x
- Issue published online: 19 MAY 2010
- Article first published online: 19 MAY 2010
- Received 21 October 2009; revised 27 December 2009; accepted for publication 27 December 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!